# SDR DALA13022061701

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 55,551 hours, 14,781 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO C1 FWD CARGO DOOR.  CARRIED OUT INSPECTION IAW SRM 52-30-01. AREA INSPECTED IAW ERA 514737-14.    DOOR REPAIRED IAW ERA 514738-14.
